candidablog.com

How much Murad Acne Complex should a slim male take?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi everyone,I'm a 19yo male, I am slim, weigh about 140 pounds. I am taking 80mg/day of Murad Acne Complex. (First two weeks it was just 40mg/day).Does this sound reasonable and cut down my chances of it coming back after the course? (If such a thing is calculable)Thanks so much!-Andrew..

Comments (12)

Sorry. I am about 63 kilograms, and moderate acne...

Comment #1

I am 140 and was on 80mg for two months. the dose for someone that weight is supposed to be 35mg - 70mg. I am having horrible side effects that I'm told could be permanent because my dose was too high. I have been off of it now for 3 months and my side effects havent gone away. If I could go back I would because the side effects make me more insecure than the acne did!..

Comment #2

Sounds a bit high... I'm 135lbs and was started at 40mg/day for one month and will be upped to 60mg (split into a 30mg twice per day) after the first month. 80mg seems high for your size, and I'm surprised you weren't given a whole month to adjust to the lower dose first. if you're not comfortable with any part of your treatment you need to speak with your derm...

Comment #3

Yea, like others said that is quite high.Im 133 lb's and I was on 30mg a day for my first round and 40mg my 2nd round, for the whole time, the doctor never upped my dosage or anything which I am pretty happy about since I never suffered any of the really negative side effects like losing hair, or liver problems etc.I would ask to go on a lower dose...

Comment #4

I will wait and do what the dermatologist has directed me to, but if the side effects are unbearable, then I will go and have it changed to a lower dose.Simple as that...

Comment #5

You had a negative experience. I am not you. I am asking for collective recorded experience, not your jaded opinion.So far it's fine apart from dry skin. Not even headaches, except for the first three days. I'll deal...

Comment #6

Good luck. take it with a meal as well. to get the full effect...

Comment #7

The amt you weigh in Kg should match or be LOWER than the amt of Murad Acne Complex you take in mg. So if you weigh 63kg you should be on 60mg or lower. This is on the Murad Acne Complex dosage info on acne.org you will find it above the Murad Acne Complex post section.... you can read this info there...

Comment #8

This is the EXACT regimine I finished this morning.I had a varriable wieght between 138 and 145 pounds, started with 40 mg in january for two weeks, and then bumped up to 80 mg a day. Finishing this morning, I went through all the mdoerate side effects, dry-ass lips, elbows, shoulders. moderate aches, a bit of lethargy.Overall though, I'm completely clear, and with no apparent major side effects at course-end. I *DID* go very overboard on my supplementation, with multiple grams of fish oil daily, lots of calcium and vitamin D, lots of vitamin E, lots of vitamin C, plenty of protein and fats. I feel like this made a huge difference, and really noticed side- effects jump up when I wasn't eating as well or getting in my supps, the fish oil in particular.But this high-doser seemed to work out fine...

Comment #9

Yeah, so far it's going really well for me. I was scared when I made this post, as I had just switched to 80mg and it caused itchiness all over my body and a temporary rash on the bend in my arm. My body seems to have adjusted now.I have the same old typical side effects that you described. So far so good. I also think the mind is a big part of this. Anxiety around side effects and worrying about taking Murad Acne Complex causes many issues but I already was on Anxiety/Pure-O medication from before, so that seems to be keeping me on track for my ___-month course.Thanks for the encouragement...

Comment #10

I do agree with it being fairly mental. For me it was a matter of making it routine, and then forgetting about it. I would have my pills after breakfast, have my supps intermediatly throughout the day, and go on with my life as it was when not on it.I had a couple of moments throughout the course when I would really read deeply into the shitty mood or feelings I was in, and would think "Wow, I feel like SHIT, why am I on this crap pill?" But those pass when you know that you're actually going to get something from it.So have it my man! You have my best...

Comment #11

I'm a female and weigh 140 lbs. and I'm on 100mg/day. I'm definitely dry EVERYWHERE, have the muscle aches and joint pain, which isn't unbearable. My skin looks awesome and I only have a month left to go. I'd say just watch out for the side effects and as long as your bloodwork comes back good everytime, go for it. Don't let all of these negative stories people post on here scare you. The severe side effects are very rare...

Comment #12


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.